IJPAM: Volume 104, No. 3 (2015)
WHEN THE RISKY ASSET IS DRIVEN BY
A TIME-INHOMOGENEOUS MARKOV
MODULATED DIFFUSION PROCESS
Yazmín Viridiana Soriano-Morales
Escuela Superior de Economía of the Instituto Politécnico Nacional
Plan de Agua Prieta No. 66, Miguel Hidalgo
Mexico City, MÉXICO
Abstract. This research is aimed at finding closed-form solutions of the utility maximization problem that solves an infinitely-lived rational consumer when the risky asset is driven by a time-inhomogeneous Markov modulated diffusion process. We provide analytical solutions for two specific cases: transition probabilities with tendency and transition probabilities with no tendency and no periodicity.
Received: June 8, 2015
AMS Subject Classification: 35F21, 60J27, 60G50, 60J60
Key Words and Phrases: diffusion processes, Hamilton–Jacobi–Bellman equation, continuous-time Markov processes
Download paper from here.
DOI: 10.12732/ijpam.v104i3.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 353 - 362